Just looking to hear your opinion and insight as I find you quite knowledgeable. I took HCGenerate almost one year ago (10 months~) and initially experienced increased libido, better erections etc. However, my balls atrophied after about a week of use.. I increased dose and they seemed to return to size when at 5 caps a day, but after quitting I experienced shut down like what I have experienced after a cycle of superdrol. Facial hair growth became slow, and pharm grade clomid or nolva did not help me recover in any way. I have been off anything that could affect my T production in any way and things have gotten slightly better.
I was wondering what you think may have triggered this reaction and how I may speed up recovery, because to be honest this really sucks. Tired, gained a lot of fat, and no random woodies. I read on a finasteride victim site that divanil could possibly interfere with DHT conversion and this may be my problem.. as well as some going on a 4 week cycle to induce HPTA suppression and then hopping on a SERM.
What do you think I should do? Help much appreciated. Thanks a bunch.